Just a little history. I had a normal functioning thyroid but was diagnosed with thyroid cancer in 2007 and had my thyroid removed. Since then, I have had many other health issues related to this i believe. (salivary gland damage from RAI treatment, vertigo, swollen finger joints- better now, etc.) In 2009 I had a postivie ANA so my primary sent me to a rheumatologist. Rheumatologist did more bloodwork and I had a high RNP. Everything else was fine so he didn't need to see me anymore. I have had vertigo within the last year on and off- one time for 2 weeks straight. Had all of the tests done at the ENT and everything was fine- no explanation for the vertigo. My new primary wants me to go to neurologist if I get it again. My primary decided to do a whole panel again to follow up on me and again had a positive ANA and a high RNP (a little lower than before) but said I didn't need to see a rheumatologist at this time. What does this mean? I really haven't felt "normal" since my thyroid was removed but I have chalked everything up to being on artificial thyroid hormone. Any comments are appreciated. THanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.